# SDR DALA1132719012

- Difficulty date: May 10, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- Aircraft time: 45,439 hours, 36,309 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Defective
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF AND CLIMB-OUT FLIGHT ATTENDANT REPORTED SMELLING STRONG ELECTRICAL BURNING ODOR AT SEAT ROWS 27 AND 29.  RETURNED TO CVG.  FLIGHT ATTENDANT LATER REPORTED WATER COMING FROM CEILING, FLIGHT CREW REPORTED NO SMOKE OR ODOR IN FLIGHT DECK.  MAINTENANCE ACCOMPLISHED OPN 5088 SMOKE IN CABIN TROUBLESHOOTING, REMOVED AND REPLACED OVERHEAD LIGHT BALLAST AND HARNESS AT SEAT ROW 24 ABC.  COMPLIED WITH OPN 5089 PNEU SYS DUCT BURN OUT.
